# SDR CALA0500330

- Difficulty date: August 20, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 38,878 hours, 11,665 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508240
- Condition: Corroded
- Location: Sta 725-745
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT IB SEAT TRACK HAD CORROSION ON IB FLANGE AT STA 725-745, BL 0.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-02.
